# SDR COM11737

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- Engine: Pwa PW118
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE OIL PRESSURE FLUCTUATING. REPLACED THE CENTRIFUGAL AIR/OIL SEPARATOR SEAL.
